# SDR SWAA2023120507110

- Difficulty date: October 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE STRUCTURE - DEFLECTION CONTROL RIB AND SUPPORT BEAM ATTACHMENT COTTER PINED BOLTS HAVE ELONGATED HOLES.<[01] REMOVED AND REPLACED UPPER BEAM AT RIGHT WING DEFLECTION CONTROL RIB IN REF B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING #115A2512 AND ACCOMPLISHED REPAIR AT DEFLECTION CONTROL RIB UPPER TAB IN REF B737-700 SRM 57-51-02-2R-4 FIG 202 DETAIL A-A AND 57-51-02-2R-1 FIG 203 DETAIL B-B.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION.
